# SDR UALA2013012800494

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 40,957 hours, 16,713 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Boot
- Condition: Unsecure
- Location: Capt Side Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE STICK BOOT IS MISSING SECURING STRING.  SECURED BOOT WITH REQUIRED TIE STRING AND ADHESIVE.
